# SDR CA020626013

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Cessna 414
- Aircraft time: 9,485 hours
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bellcrank
- Part number: 59420011
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL CRACK ON BOTH RADII OF CENTRE BLOCK ON BELLCRANK.
